# SDR 20000713SH023

- Difficulty date: May 14, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N263AA
- Make and model: Beech J35
- Aircraft serial: D5581
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HEIMHML6
- Condition: Broken
- Location: N/G Retract Rod
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS TAXIING OUT FOR TAKEOFF WHEN NOSE GEAR SUDDENLY RETRACTED CAUSING SUDDEN STOPPAGE OF ENGINE.  FOUND ROD END BROKEN AT AFT END OF NOSE GEAR RETRACT ROD WHERE IT ATTACHES TO GEAR ACTUATOR.  SUBMITTER RECOMMENDED CLOSER INSPECTION AT ANNUAL.  (X)
